Distortion of two-dimensional flows by a permeable circumference
Doklady Akademii Nauk, Tome 325 (1992) no. 6, pp. 1129-1132
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1992_325_6_a8,
author = {O. V. Golubeva and N. S. Toktobek},
title = {Distortion of two-dimensional flows by a permeable circumference},
journal = {Doklady Akademii Nauk},
pages = {1129--1132},
year = {1992},
volume = {325},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1992_325_6_a8/}
}
O. V. Golubeva; N. S. Toktobek. Distortion of two-dimensional flows by a permeable circumference. Doklady Akademii Nauk, Tome 325 (1992) no. 6, pp. 1129-1132. http://geodesic.mathdoc.fr/item/DAN_1992_325_6_a8/